Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 1
HTML articles powered by AMS MathViewer

The Riemann sphere of a commutative Banach algebra
Barnett W. Glickfeld PDF
Trans. Amer. Math. Soc. 134 (1968), 1-28
Hölder conditions for Gaussian processes with stationary increments
M. B. Marcus PDF
Trans. Amer. Math. Soc. 134 (1968), 29-52
On disconjugate differential equations
Philip Hartman PDF
Trans. Amer. Math. Soc. 134 (1968), 53-70
On primitive elements in differentially algebraic extension fields
A. Babakhanian PDF
Trans. Amer. Math. Soc. 134 (1968), 71-83
On minimal blocks
Michael D. Plummer PDF
Trans. Amer. Math. Soc. 134 (1968), 85-94
On the coefficient problem for univalent functions
Menahem Schiffer PDF
Trans. Amer. Math. Soc. 134 (1968), 95-101
A hierarchy based on a type two object
J. R. Shoenfield PDF
Trans. Amer. Math. Soc. 134 (1968), 103-108
Hankel forms, Toeplitz forms and meromorphic functions
Douglas N. Clark PDF
Trans. Amer. Math. Soc. 134 (1968), 109-116
Nonequality of dimensions for metric spaces
Prabir Roy PDF
Trans. Amer. Math. Soc. 134 (1968), 117-132
Maximal separation theorems for convex sets
Victor Klee PDF
Trans. Amer. Math. Soc. 134 (1968), 133-147
Inductive ring topologies
John O. Kiltinen PDF
Trans. Amer. Math. Soc. 134 (1968), 149-169
On a similarity invariant for compact operators
Reese T. Posser PDF
Trans. Amer. Math. Soc. 134 (1968), 171-181
A functional characterization of Tor for noetherian rings of global dimension $1$
David Newell PDF
Trans. Amer. Math. Soc. 134 (1968), 183-192
Gaussian processes and Hammerstein integral equations
Martin Pincus PDF
Trans. Amer. Math. Soc. 134 (1968), 193-214